# SDR CAL950355

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 513
- Part time: 60,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .125 INCH CRACK IN SKIN AT LAP SPLICE 26L, BS 513.  THE CRACKED AREA WAS CUT OUT.  REPAIRED DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 53-30-3.  (W)
